U.S. doctors online nowAsk doctors free
ZA
A 24-year-old female asked:

I am on 100mg of sertraline and 10mg of mianserin at night. the mianserin is making me very drowsy during the day. how long will this last?

1 doctor answer1 doctor weighed in
Dr. Stuart Hickerson
Family Medicine 32 years experience
Mianserin: This is a cyclic antidepressant. May want to try a week or two trial to see if symptoms improve. Otherwise let your provider know. Perhaps cutting back dose will help.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 8, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.